2 doctors weighed in:

I was tested positive for my first bv and was given a 5 days treatment of metrogel. A few days after the treatment, I noticed a cottage cheese like discharge. Now I'm given a diflucan and 7 days metronidazole pills. Is dark urine the side effect?

2 doctors weighed in
Dr. Amandeep Kaur
Family Medicine
1 doctor agrees

In brief: Dark urine

Medications and various kinds of foods can change the color of urine.
If there are other symptoms of UTI or it does not resolve then consult a physician,

In brief: Dark urine

Medications and various kinds of foods can change the color of urine.
If there are other symptoms of UTI or it does not resolve then consult a physician,
Dr. Amandeep Kaur
Dr. Amandeep Kaur
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors